# SDR QXEA9500260

- Difficulty date: August 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11095
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Valve
- Part number: H61C0722623
- Condition: Malfunctioning
- Location: Nlg Door
- Component: Fokker
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PDX - NOSE GEAR RED LIGHT REMAINED ON LONGER THAN NORMAL FOLLOWING GEAR RETRACTION.  NOSE GEAR EXTENSION IS NORMAL.  ONE WAY RESTRICTOR REPLACED IN NOSE GEAR DOOR LINE.
